# SDR REXA201201360

- Difficulty date: September 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,937 hours, 20,561 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4015 DURING APPROACH INTO CHS RECEIVED FLAPS FAIL MESSAGE AT 20 DEGREES.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER REV 43 IAW AD 2009-06-12 PARAGRAPH (H) (6)(I), AMOC DATED APRIL, 19 2012 AND PA AD 27-052H.  FOUND FAULT LOG CODES 19 C1 & 19 C2 PRESENT AND FLAP LEVER PASSES FLAP LEVER TEST.  NO FURTHER ACTION REQUIRED PER FIM 27-50-00 PG 117 D (1) DM 71789 PLACARD REMOVED.
